Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 8017510, 15 pages
https://doi.org/10.1155/2017/8017510
Research Article

New JLS-Factor Model versus the Standard JLS Model: A Case Study on Chinese Stock Bubbles

College of Finance and Statistics, Hunan University, Hunan, China

Correspondence should be addressed to Chao Li; moc.qq@207814727

Received 10 September 2016; Revised 30 November 2016; Accepted 14 December 2016; Published 18 January 2017

Academic Editor: Vincenzo Scalzo

Copyright © 2017 Zongyi Hu and Chao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zongyi Hu and Chao Li, “New JLS-Factor Model versus the Standard JLS Model: A Case Study on Chinese Stock Bubbles,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 8017510, 15 pages, 2017. doi:10.1155/2017/8017510